Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Help, what should i do?

i just got max clarity a couple days ago

I have been using Max Clarity BP cleanser and MC Toner (contains SA) in the morning

A couple hours later i have been applying tazorac (almost done with my second month of taz)

At night i have been using Max Clarity BP cleanser and MC BP advanced acne solution

Then i have been using vitamin e topically on acne marks (worked originally, now im thinking its giving me whiteheads?!?!)

My acne is moderate. however, my cheeks are pretty red and i have acne marks if that helps. for the most part a lot of my acne has been the kind that doesnt hurt and doesnt have a whitehead. i still get the occasional whitehead that is tender to the touch but you get the point.

Is this too much? if so what do you think is best. please reply. please.

thanks

Edited by pistolpete463
Link to comment
Share on other sites

Help, what should i do?

i just got max clarity a couple days ago

I have been using Max Clarity BP cleanser and MC Toner (contains SA) in the morning

A couple hours later i have been applying tazorac (almost done with my second month of taz)

At night i have been using Max Clarity BP cleanser and MC BP advanced acne solution

Then i have been using vitamin e topically on acne marks (worked originally, now im thinking its giving me whiteheads?!?!)

Is this too much? if so what do you think is best. please reply. please.

thanks

It seems you're using too much and too wide a variety of medications.

Taz is best applied at night time.

The Taz alone will help with the red marks as its exfoliative. Two months into Taz isn't very long but you should begin to see nice effects by month three. I would consider stopping the topical vitamin E; clinical studies don't support its effectiveness in mitigating any type of marks or scarring. It is also possible that it, or the other ingredients in that product may be causing the whiteheads.

I'd definitely drop the SA toner and seriously consider dropping the BP wash although it may have helped mitigate the initial breakout from the retinoid.

You might consider keeping the BP wash once a day, in the morning and washing at night before using the retinoid with a gentle cleanser like Cetaphil or Purpose.

Did the derm/doctor who prescribed the Tazorac have any suggestions on other things to do/use?

Link to comment
Share on other sites

thanks for replying. The derm had me taz in the morning and Benzaclin at night.

im starting to think he is stupid because it seems every other derm in the whole world says tazorac at night. Benzaclin sucked, i dropped that and went on regular 2.5 % BP and that works better as a spot.

I do have cetaphil ! sweet. i will start doing that. should i bother just taking (swallowing) the vitamin e pill ?

anyone else have any thoughts???

Edited by pistolpete463
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×